| Model Number |
R SERIES |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included bench handling and power cycling without duplicating the malfunction.Review of the activity logs did not find evidence to support the reported event.The device's color cable was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during functional testing, the device's display was distorted and was not legible.Complainant did not indicate that there was any patient involvement in the reported malfunction.